Quantcast

Author Topic: Universal N1-T Warning  (Read 2733 times)

PeakT

  • Administrator
  • Hero Member
  • *****
  • Posts: 38446
    • View Profile
    • Peak Testosterone
Universal N1-T Warning
« on: December 06, 2012, 07:28:27 pm »
Hmmm.  Don't know what to make of this.  There is a testosterone booster out there that may have triggered a psychotic episode. 

http://www.news-medical.net/news/20121020/Psychotic-reactions-associated-with-natural-testosterone-booster-products

The ingredient list is:

Tribulus terrestris (main ingredient), Eurycoma longifolia , Avena sativa , Erythroxylum catuaba , Herba epimedii , Salvia sclarea , and bioperine

I know the bioperine really increase uptake usually.

Hard to know with one case.  But they did say that "according to other online sources, its long-term high-dosage ingestion may well be accompanied by rage, anger, mental confusion, and chaos."
THE MOST COMPREHENSIVE BOOK ON TRT/TESTOSTERONE:
https://www.amazon.com/Natural-Versus-Testosterone-Therapy-Myer/dp/1523210532/ref=sr_1_1?ie=UTF8&qid=1499116128&sr=8-1&keywords=natural+versus+testosterone+therapy
And check out my New Peak Testosterone Program: http://www.peaktestosterone.com/peak_testosterone_program
If you are on medications or have a medical condition, always check with your doctor first before making any lifestyle changes or taking new supplements.  And low testosterone is a medical condition.

Peak Testosterone Forum

Universal N1-T Warning
« on: December 06, 2012, 07:28:27 pm »